# SDR DALA2017091306887

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 86,235 hours, 11,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, A GEAR DOOR EICAS MESSAGE POSTED WITH ASSOCIATED GEAR DOOR LIGHTS.  PLACED GEAR HANDLE TO OFF AND MESSAGE REMAINED AND GEAR DISAGREE EICAS MESSAGE POSTED ALONG WITH LEFT MAIN GEAR EXTENDED GREEN LIGHT ILLUMINATED.  PLACED GEAR HAQNDLE TO RETRACT ALL MEASSAGES CLEARED, PLACED GEAR HANDLE TO OFF MESSAGES. REPLACED RELAY K652 AND PSEU. SYSTEM OPERATION IS NORMAL.
